An extension of a result by Dinaburg and Sinai on quasi-periodic potentials.
Commentarii mathematici Helvetici, Tome 59 (1984), pp. 39-85
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Schrödinger equation, Floquet solutions, spectral gaps, quasi-periodic potential, rotation number
@article{CMH_1984__59_139964,
author = {J\"urgen Moser and J\"urgen P\"oschel},
title = {An extension of a result by {Dinaburg} and {Sinai} on quasi-periodic potentials.},
journal = {Commentarii mathematici Helvetici},
pages = {39--85},
year = {1984},
volume = {59},
zbl = {0533.34023},
url = {http://geodesic.mathdoc.fr/item/CMH_1984__59_139964/}
}
Jürgen Moser; Jürgen Pöschel. An extension of a result by Dinaburg and Sinai on quasi-periodic potentials.. Commentarii mathematici Helvetici, Tome 59 (1984), pp. 39-85. http://geodesic.mathdoc.fr/item/CMH_1984__59_139964/